# SDR HNAA0400013

- Difficulty date: February 25, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 39,786 hours, 44,504 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION THE LEFT FORWARD GEAR DOOR DID NOT CLOSE.  FOUND GEAR DOOR OUT OF RIGGING.  RIGGGED DOOR, OPS CHECK, NO FURTHER DISCREPANCY.
